07-09-2003, 04:05 PM #1
Sore nips after Pegasus var and clomid?
Maybe someone can give me info on my situation. I did a 8 week var only cycle @ 40mg ed. I started w/ TT var, and went through several bottles of Pegasus var after I lost my TT source. I wasn't real happy with the Peg stuff, but I finished it anyway. I did the 3 week clomid therapy to be safe after the var.
I then noticed that my nips seem hard all the time, and maybe a bit sensitive. No pain or lumps though. To be safe, I started Nolva a week ago. I figured maybe the var was fake, or maybe the clomid did something weird. Just want to be cautious.
So after 7 days of 20 mg of Nolva ed, I don't see many changes. I can sit in the hot tub, and I still have hard nips! They don't really seem sensitive, but it's tough for a newbie to tell?
Should I keep taking Nolva? I plan to start a primo/var cycle in August, but don't want to if I have an issue?
Any thoughts appreciated......
07-09-2003, 04:42 PM #2
I wasnt overly impressed with Peggy var either
07-09-2003, 04:54 PM #3Originally Posted by Bigun
I'm not buying any Pegasus gear in the future though.
07-09-2003, 05:00 PM #4
Fair enough nsashbl,
do a few of us a favour and post the results if you get it tested as there are a lot of people on here wanting to know their quality.
07-09-2003, 08:52 PM #5Originally Posted by Bigun
01-28-2004, 09:15 PM #6
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)